Journal of Differential Geometry

Chern classes and projective geometry

Kalyan K. Mukherjea

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 473-478.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431166

Digital Object Identifier
doi:10.4310/jdg/1214431166

Mathematical Reviews number (MathSciNet)
MR0335520

Zentralblatt MATH identifier
0269.14001

Subjects
Primary: 14F25: Classical real and complex (co)homology

Citation

Mukherjea, Kalyan K. Chern classes and projective geometry. J. Differential Geom. 7 (1972), no. 3-4, 473--478. doi:10.4310/jdg/1214431166. https://projecteuclid.org/euclid.jdg/1214431166


Export citation